T. H. Chan and R. W. Yeung, On a relation between information inequalities and group theory, IEEE Transactions on Information Theory, vol.48, issue.7, pp.1992-1995, 2002.
DOI : 10.1109/TIT.2002.1013138

A. P. Dawid, Conditional independence in statistical theory, Journal of the Royal Statistical Society, vol.41, issue.1, pp.1-31, 1979.

R. Dougherty, C. Freiling, and K. Zeger, Networks, Matroids, and Non-Shannon Information Inequalities, IEEE Transactions on Information Theory, vol.53, issue.6, pp.1949-1969, 2007.
DOI : 10.1109/TIT.2007.896862

D. Hammer, A. Romashchenko, A. Shen, and N. Vereshchagin, Inequalities for Shannon Entropy and Kolmogorov Complexity, Journal of Computer and System Sciences, vol.60, issue.2, pp.442-464, 2000.
DOI : 10.1006/jcss.1999.1677

T. S. Han, A uniqueness of Shannon's information distance and related nonnegativity problems, J. Comb., Inform. Syst. Sci, vol.6, pp.320-321, 1981.

T. Kaced and A. Romashchenko, On essentially conditional information inequalities, 2011 IEEE International Symposium on Information Theory Proceedings, pp.1935-1939, 2011.
DOI : 10.1109/ISIT.2011.6033889

URL : https://hal.archives-ouvertes.fr/lirmm-00736159

K. Makarychev, Y. Makarychev, A. Romashchenko, and N. Vereshchagin, A new class of non-Shannon-type inequalities for entropies, Communications in Information and Systems, pp.147-166, 2002.
DOI : 10.4310/CIS.2002.v2.n2.a3

F. Matú?, Conditional Independences among Four Random Variables III: Final Conclusion, Combinatorics, Probability and Computing, vol.8, issue.3, pp.269-276, 1999.
DOI : 10.1017/S0963548399003740

F. Matú?, Piecewise linear conditional information inequality, IEEE Transactions on Information Theory, pp.236-238, 2006.

F. Matú?, Adhesivity of polymatroids, Discrete Math, pp.2464-2477, 2007.

F. Matú?, Two Constructions on Limits of Entropy Functions, IEEE Transactions on Information Theory, vol.53, issue.1, pp.320-330, 2007.
DOI : 10.1109/TIT.2006.887090

F. Matú?, Infinitely many information inequalities, IEEE ISIT, pp.41-44, 2007.

. An and . Muchnik, Conditional complexity and codes, Theoretical Computer Science, vol.271, issue.12, pp.97-109, 2002.

N. Pippenger, What are the laws of information theory, Special Problems on Communication and Computation Conf, 1986.

A. Romashchenko, Extracting the mutual information for a triple of binary strings, 18th IEEE Annual Conference on Computational Complexity, 2003. Proceedings., pp.221-235, 2003.
DOI : 10.1109/CCC.2003.1214422

D. Slepian and J. K. Wolf, Noiseless coding of correlated information sources, IEEE Transactions on Information Theory, vol.19, issue.4, pp.471-480, 1973.
DOI : 10.1109/TIT.1973.1055037

R. W. Yeung, A first course in information theory, 2002.
DOI : 10.1007/978-1-4419-8608-5

Z. Zhang and R. W. Yeung, A non-Shannon-type conditional inequality of information quantities, IEEE Transactions on Information Theory, vol.43, issue.6, pp.1982-1985, 1997.
DOI : 10.1109/18.641561

Z. Zhang and R. W. Yeung, On characterization of entropy function via information inequalities, IEEE Transactions on Information Theory, vol.44, issue.4, pp.1440-1450, 1998.
DOI : 10.1109/18.681320

Z. Zhang, On a new non-Shannon type information inequality, Communications in Information and Systems, vol.3, issue.1, pp.47-60, 2003.
DOI : 10.4310/CIS.2003.v3.n1.a4